# SDR DALA1223299203

- Difficulty date: March 5, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER AT AFT PRESSURE BULKHEAD BOTTOM SDGE AREA LBL 4-RBL 4.  FABRICATED DOUBLER AND INSTALLED PER MD90 51-30-05 P10A.  AT SAA SAT HMV.
